# SDR ABXA20211023106

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,851 hours, 26,733 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILER EICAS MESSAGE ILLUMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND PINS "B14" OF "A" PLUG OF BOTH 2R + 3R SPOILER CONTROL MODULE IN WRONG PIN. MOVED TO "C" 14 OF BOTH PLUGS REPLACED SPOILER MODULE "1R" ALL SPOILER FUNCTIONS CHECK NORMAL REF B767 AMM 29-61-00. AIRCRAFT RETURNED TO SERVICE.
